BibTeX record journals/siamam/ZhangZ13a

download as .bib file

@article{DBLP:journals/siamam/ZhangZ13a,
  author    = {Yuxiang Zhang and
               Xiao{-}Qiang Zhao},
  title     = {A Reaction-Diffusion Lyme Disease Model with Seasonality},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {73},
  number    = {6},
  pages     = {2077--2099},
  year      = {2013},
  url       = {https://doi.org/10.1137/120875454},
  doi       = {10.1137/120875454},
  timestamp = {Sat, 20 May 2017 00:26:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/ZhangZ13a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics